Matter collineation classification of Bianchi type II spacetime

Camci U., Sahin E.

GENERAL RELATIVITY AND GRAVITATION, vol.38, no.9, pp.1331-1346, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 9
  • Publication Date: 2006
  • Doi Number: 10.1007/s10714-006-0312-3
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1331-1346
  • Çanakkale Onsekiz Mart University Affiliated: No


In this paper we classified the matter collineations (MCs) of Bianchi type II spacetime according to the degenerate and non-degenerate energy-momentum tensor. It is shown that when the energy-momentum tensor is degenerate, most of the cases yield infinite dimensional MCs whereas some cases give finite dimensional Lie algebras in which there are three, four or five MCs. For the non-degenerate matter tensor cases we obtained that the Lie algebra of MCs is finite dimensional, in which the number of MCs are also three, four or five. Furthermore, we discussed the physical implications of the obtained MCs in the case of perfect fluid as source.